Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21665
Arratia, R; Barbour, A D; Tavaré, S (2005). A probabilistic approach to analytic arithmetic on algebraic function fields. Mathematical Proceedings of the Cambridge Philosophical Society, 139(1):1-26.
View at publisher
Knopfmacher  introduced the idea of an additive arithmetic semigroup as a general setting for an algebraic analogue of number theory. Within his framework, Zhang  showed that the asymptotic distribution of the values taken by additive functions closely resembles that found in classical number theory, in as much as there are direct analogues of the Erdos–Wintner and Kubilius Main Theorems. In this paper, we use probabilistic arguments to show that similar theorems, and their functional counterparts, can be proved in a much wider class of decomposable combinatorial structures.
18 downloads since deposited on 02 Feb 2010
5 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||02 Feb 2010 11:16|
|Last Modified:||27 Nov 2013 18:32|
|Publisher:||Cambridge University Press|
|Additional Information:||Copyright © 2005 Cambridge Philosophical Society|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page